American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Józef Krasinkiewicz and Stanisław Spież. Extension of the Borsuk theorem on non-embeddability of spheres. Proc. Amer. Math. Soc. 140 (2012) 4035-4040.
Abstract, references, and article information
View Article: PDF

[2] Juliane Lehmann. Nested set complexes for posets and the Bier construction. Proc. Amer. Math. Soc. 136 (2008) 3785-3793. MR 2425716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alberto Cavicchioli. A combinatorial characterization of $S\sp 3\times S\sp 1$ among closed $4$-manifolds . Proc. Amer. Math. Soc. 105 (1989) 1008-1014. MR 931726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Katsuro Sakai. The $l\sb 1$-completion of a metric combinatorial $\infty$-manifold . Proc. Amer. Math. Soc. 100 (1987) 574-578. MR 891166.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jie Hua Mai and Yun Tang. An injective metrization for collapsible polyhedra . Proc. Amer. Math. Soc. 88 (1983) 333-337. MR 695270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Yoshio Tanaka. Products of CW-complexes . Proc. Amer. Math. Soc. 86 (1982) 503-507. MR 671225.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1